On Reciprocal leap function of graph

Ammar Alsinai and Anwar Alwardi and Soner, N. D. (2021) On Reciprocal leap function of graph. Journal of Discrete Mathematical Sciences and Cryptography, 24 (2). pp. 307-324. ISSN 2169-0065

[img] Text (Full Text)
Restricted to Repository staff only

Download (2MB) | Request a copy
Official URL: http://etamaths.com
Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Mr Umendra uom
Date Deposited: 18 Feb 2022 07:37
Last Modified: 18 Feb 2022 07:37
URI: http://eprints.uni-mysore.ac.in/id/eprint/17015

Actions (login required)

View Item View Item